MAUDE Adverse Event Report: AVANOS MEDICAL INC. MICKEY GJTUBE XSET ENFIT,14FR,2.0CM,1; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MICKEY GJTUBE XSET ENFIT,14FR,2.0CM,1; DH EF BALLOON TUBES PRODUCTS
Model Number 8270-14-2.0-45
Medical Device Problem Codes Burst Container or Vessel (1074); Complete Blockage (1094); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the jejunostomy tube was blocked.The caregiver attempted to unblock and felt a pop.Parent started feeding and leakage came through gastrostomy port.Large milk aspirates from gastrostomy so attended for change.Contrast showed tube perforation and jejunal tube completely blocked.
 
Additional Manufacturer Narrative
The actual device is reported to be available but has not been returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 30-jul-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 16-oct-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30268247, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.One used sample was received product packaging was not received.After cleaning and decontamination, the sample was examined in a well-lit area.There was brown buildup and/or discoloration throughout the tubing.A rupture in the tubing was not observed.Feeding was simulated using water.When infused into the jejunal port, the water exited from one of the gastric skives as well as from the jejunal skives.When infused into the gastric port, the water exited from one of the gastric skives.Occlusion was not experienced.The gastric skives were then examined under magnification.There was a crack/split in the inner septum between the gastric and jejunal lumens.There was dried, brown buildup on the septum.Root cause could not be determined.All information reasonably known as of 25-jul-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MICKEY GJTUBE XSET ENFIT,14FR,2.0CM,1
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key19872191
Report Number9611594-2024-00151
Device Sequence Number7114838
Product Code KNT
UDI-Device Identifier00350770470474
UDI-Public(01)00350770470474(240)104704701(11)230712(17)250711(10)30268247
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/11/2025
Device Model Number8270-14-2.0-45
Device Catalogue NumberN/A
Device Lot Number30268247
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer09/20/2024
06/27/2025
Initial Report FDA Received Date07/31/2024
Supplement Report FDA Received Date10/16/2024
07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age8 YR
Patient SexFemale